# SDR R61A20110347

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000172
- Aircraft time: 11,595 hours, 9,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17066138003
- Condition: Misrepaired
- Location: Fuselage
- Part time: 11,595 hours, 9,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE FOUND THE PREVIOUS TRIPLER REPAIR AT FR 88-89 & STGR'S 21R - 22R TO HAVE SUBSTANDARD WORKMANSHIP.  MAINTENANCE REMOVED AND REPLACED TRIPLER REPAIR AT FR 88-89 & STGR'S 21R - 22R.  PERFORMING A MAJOR REPAIR IAW EMB 175 SRM 51-23-02, 51-41-02, 51-40-02, 51-23-04, 51-42-01, 51-43-03, 51-43-01, 51-23-05, 51-23-06 & ETD'S 2011-170-107290, 2011-170-106885 REV A & 2011-170-106885 REV B. REF.  FABRICATED PARTS USING 2024T3 .063 PO# 025351-2011, 2024T3 .040 PO# 024093-2011 AND 2024T3 .071 PO# 025351-2011.  P/N'S 170-66138-003, STRINGER, 170-91904-001, SHEAR CLIP AND 170-66719-001, SHEAR CLIP.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
